How abosolutely wonderful for you. You'll be in my prayers for a full & healthy recovery.
I'm no help to your question - newly discovered hep c diagnosed. So, I'm in serious fact-gathering mode. Hope you stick around in this forum to help us newbies facing these upcoming trials and scare to death.
Hi, I recently finished tx. in aug. and my dr. told me to take the riba for 7days after your last shot. good luck and may you be SVR.
You are so strong, well done! Still three months to go for me, I dream of that day of stopping (although I am already dreading waiting for the results of the 6th month post PCR).
Question? Did you get any kind of rash during tx. and if yes, it then would mean that they kept you on and gave you something for it. If yes to that, may I please ask what did they give you ? The biggest thing hear is " hooray for you , for completing your tx " good luck and lots of smiles through your future.